Librium Detox and Inpatient Rehab Centers Near Me
Librium is a prescription drug used to treat anxiety disorders and alcohol withdrawal symptoms. It is a sedative drug used to relax patients and, as such, can slow down your heart and brain functions if you take too much of it. Librium overdose symptoms include:
- Shallow breathing
- Difficulty urinating
- Blurred vision
- Irregular, rapid heartbeat
- Low temperature
- Memory loss
- Uncoordinated movements
- Bluish colored lips and nails
- Abdominal pain
These symptoms are often intensified when Librium is combined with alcohol or other drugs. If you see anyone suffering from signs of an overdose of Librium, call an ambulance immediately. Note the patient’s age and weight, if possible, and give this information to the emergency responder, along with the bottle of pills. Tell the emergency responder when the patient last took the drugs and how much he or she took.
Did You Know?
People who take Librium are 10 times more likely to cause an automobile accident than people who don’t take any medications. This is because Librium slows down your reaction time.
What Happens in the Event of a Librium Overdose?
In the emergency room, patients with Librium overdose symptoms will be given activated charcoal or laxatives to absorb the poison. They may also be given an oxygen mask to help their breathing improve. Doctors may administer Romazicon as an antidote to counteract the effects of the Librium. Other emergency treatments may be administered to treat the symptoms of the overdose rather than the overdose itself. One such treatment is the insertion of an IV to replenish the patient’s fluids. Doctors and nurses also monitor a Librium overdose patient’s heart rate carefully.
After Librium overdose symptoms are treated, patients may still need further treatment if they have become dependent on the drug. Tolerance to Librium’s sleep-promoting properties can be developed in a just a few days and, regular users may experience withdrawal symptoms when trying to quit taking Librium. Librium withdrawal symptoms include:
- Panic attacks
- Heart palpitations
- Memory loss
Did You Know?
With proper treatment, most people who suffer from a Librium overdose make a full recovery.
Getting Treatment for Librium Addiction
Patients may need to check in to a Librium detox treatment, rehab, or treatment center to fully recover. Doctors and nurses in a detox clinic will monitor the patient as he or she is treated, paying special attention to his or her heart rate. They will limit the patient’s access to the drug and remove all other stressors from the patient’s life for several days or weeks until he or she is fully recovered.
“Once Librium overdose symptoms have been treated, withdrawal symptoms must also be treated.”Once Librium overdose symptoms have been treated, withdrawal symptoms must also be treated. Counselors and therapists at addiction treatment centers work with patients to overcome any psychological issues that may have caused them to overdose in the first place. They help their patients to learn coping methods to deal with these psychological disorders without turning to drugs. Counselors may also help patients deal with the psychological side effects of withdrawal, such as depression and anxiety.
Doctors wean patients off Librium gradually to ease withdrawal symptoms. Natural relaxation techniques may also be helpful in alleviating Librium withdrawal symptoms. These techniques include yoga, massage, and meditation. Patients should learn to use these relaxation techniques independently so they can continue to use them once they have finished the rehab program.
Patients should ensure they are fully recovered before leaving treatment centers, as withdrawal symptoms may cause a patient to take more drugs, which will likely result in another overdose. To prevent future Librium dependency and overdose, the patient’s family and friends should be involved in his or her recovery. Friends and family can learn about Librium overdose, dependency, and withdrawal from doctors and counselors at the treatment center, or by calling . Once they know what their loved ones are going through, they can understand what they can do to help prevent future Librium overdoses.